# SDR WRLA96027

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec Data Plug
- Part number: 51D440
- Condition: Misinstalled
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, FLIGHT CREW NOTED NR 1 ENGINE WOULDNOT PRODUCE REQUESTED POWER (62,000 LB).  ALL OTHER ENGINE PARAMETERS WERENORMAL.  FLIGHT CREW CONTINUED TAKEOFF.  HOWEVER, AT PIC'S OPTION, AIRCRAFTRETURNED TO POINT OF DEPARTURE (AIR TURN-BACK).  AIRCRAFT RETURNED WITHOUTINCIDENT.  UPON INVESTIGATION, MX NOTED THE NR 1 ENGINE HAD ELECTRONICENGINE CONTROL DATA PLUG INSTALLED (60,000 LBS THRUST LIMIT).  AIRCRFTRETURNED TO SERVICE (ALL ENGINES RESTRICTED TO 60,000 LB THRUST LIMIT).(M)
